# SDR SWAA2021120850253

- Difficulty date: December 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 50,197 hours, 26,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE PACK DROPPED ONTO PROVO TRUCK WALKWAY. R1 DOOR WAS CRACKED OPEN. DOOR WAS ARMED WITHOUT RED SAFETY STRAP OVER WINDOW. SLIDE PACK DROPPED WHEN PROVO BEGAN TO OPEN DOOR. ; R1 DOOR EMERGENCY SLIDE PACK DROPPED ONTO PROVO TRCK WALKWAY.R1 DOOR WAS CRACKED OPEN. DOOR WAS ARMED WITHOT RED SAFETY STRAP OVER WINDOW. SLIDE PACK DROPPED WHEN PROVO EGAN TO OPEN DOOR. SLIDE DID NOT DEPLOY. / [01] REMOVED AND REINSTALLED SLIDE ASSY PER MT 725-61-00 AND M/M 25-66-00
